Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Global existence for a quasi-linear evolution equation with a non-convex energy


Authors: Eduard Feireisl and Hana Petzeltová
Journal: Trans. Amer. Math. Soc. 354 (2002), 1421-1434
MSC (2000): Primary 35Q72, 74D10, 45K05
Published electronically: December 5, 2001
MathSciNet review: 1873012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the existence of global in time weak solutions to the initial-boundary value problem related to the dynamics of coherent solid-solid phase transitions in viscoelasticity. The class of the stored energy functionals includes the double well potential, and a general convolution damping term is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35Q72, 74D10, 45K05

Retrieve articles in all journals with MSC (2000): 35Q72, 74D10, 45K05


Additional Information

Eduard Feireisl
Affiliation: Mathematical Institute of the Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
Email: feireisl@math.cas.cz

Hana Petzeltová
Affiliation: Mathematical Institute of the Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
Email: petzelt@math.cas.cz

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02950-6
PII: S 0002-9947(01)02950-6
Received by editor(s): February 19, 2000
Received by editor(s) in revised form: August 29, 2001
Published electronically: December 5, 2001
Additional Notes: Work supported by Grant A1019002 GA AVCR
Article copyright: © Copyright 2001 American Mathematical Society